# SDR DL73S040395

- Difficulty date: April 26, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 58,222 hours, 43,621 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & CRACK ON LWR SIDE OF I/B GROUND SPOILER 1.5 INCH FWD OF T/E AFT OF INBOARD ACTUATOR.
